# SDR AALA20180220010

- Difficulty date: February 19, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 55,424 hours, 9,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Part serial: AA207
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. LEFT EMERGENCY OVERHEAD LIGHTS FROM SEAT 23AB TO ROW 34AB, FAILED 10 MINUTE TEST. REPLACED BATTERY AT STATION 988 AND PERFORMED OPERATIONS CHECK PER AMM 33-51-07. OPERATIONS CHECK WAS GOOD.
